Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Intersections of continuous, Lipschitz, Hölder class, and smooth functions


Author: Jack B. Brown
Journal: Proc. Amer. Math. Soc. 123 (1995), 1157-1165
MSC: Primary 26A16; Secondary 26A15
MathSciNet review: 1227513
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present some improvements of known theorems and examples concerning intersections of continuous or Lipschitz functions with smooth functions or intersections of smooth functions or Hölder class functions with smoother functions. We are particularly concerned with our ability to force the projection of the intersection to be uncountable within a given set M which is either large in measure or in category (or both).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A16, 26A15

Retrieve articles in all journals with MSC: 26A16, 26A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1227513-5
PII: S 0002-9939(1995)1227513-5
Keywords: Differentiable, Lipschitz, Hölder, smooth functions
Article copyright: © Copyright 1995 American Mathematical Society